Prostate Massagers Sex Toys for Woman Aneros Accessories Sex Toys for Couples Special Offers Sex Toys for Men Lubricants Masturbators
Aneros Blogs > DarkEngine's Blog > View Entry

No more Aneros for now!

This entry won't be about the session of either recently or previous.

Instead, it's more of an update - and something I feel would help to get out of my mind. Over the past months, starting around early November, I've been getting non-stop itches around my ass. I shrugged it off as a phase, but they wouldn't stop over the following weeks. To make matters worse, rashes built up from continuously scrubbing the itches with toilet paper - to a point where I'd see blood on it. Adding to problems in late December was a sharp soreness on the ridge between my ass cheeks. )Where the 'K-Spot' is( On top of that, my sphincter would emit sores and burning pain when excreting - so Aneros usage was off the hook.

Things settled in January however, and I was relieved that the itching was starting to disappear. Turns out that's not the case as they came back in full-circle. Initially I believed it was a case of thrush, but creams and pills did nothing. Trip to the local GP gave me a special ointment - daktacort - to combat whatever infection it could be. Itching and soreness died down again after a week or two, for sure this time.

Nope. Still came back. But after snooping on Google for possible symptoms, a more definitive answer sprung up - haemorrhoids. Or more specifically, swollen blood vessels around the anus. There are two variants of haemorrhoids - external and internal. I believe mine to be internal. The only particular reason I think this might be the case is the painless bleeding apparent )external is painful( and more notably, the sphincter itself feeling swollen on occasions where I pushed my finger into it. Another trip to the GP was in place, but the doctor this time around claimed there to be no cases of haemorrhoids after having to check my ass. The thing is, he says this on account of not actually seeing it - despite the fact that I kept telling him it may be [i]internal[/i].

Regardless, he did say the anus itself had a pretty bad rash and advised Aqueous Cream as a means to soften and sooth it.

The visit was roughly two weeks ago, and as of recent things aren't improving. In fact, now my balls are getting rashes. They have been, in fact, since December but it wasn't frequent - itching was also evident between my leg and balls. They both now have developed into rashes and today my balls bled from so much skin peeling off. It's peculiar because I do shower/bath each day and keep my clothes clean. Oh well, better make further use of that cream.

The point of this post is that I can't use the Aneros now - although I did use the Helix fine late in February last month. Now my anus screams in agony when using it yet again, so no more development. :)

Reader Comments

Posted on 2013-04-15 20:39:25 by TimFromAccounts

Ouch! Sounds nasty... I hope things improve.